Asymptotic Properties of Black-Box Identification of Transfer Functions
1985 (English)In: IEEE Transactions on Automatic Control, ISSN 0018-9286, E-ISSN 1558-2523, Vol. 30, no 6, 514-530 p.Article in journal (Refereed) Published
The problem of estimating the transfer function of a linear, stochastic system is considered. The transfer function is parametrized as a black box and no given order is chosen a priori. This means that the model orders may increase to infinity when the number of observed data tends to infinity. The consistency and convergence properties of the resulting transfer function estimates are investigated. Asymptotic expressions for the variances and distributions of these estimates are also derived for the case that the model orders increase. It is shown that the variance of the transfer function estimate at a certain frequency is asymptotically given by the noise-to-signal ratio at that frequency mulliplied by the model-order-to-number-of-data-points ratio.
Place, publisher, year, edition, pages
IEEE Control Systems Society , 1985. Vol. 30, no 6, 514-530 p.
Linear systems, Stochastic, Parameter estimation, Stochastic systems, Transfer functions
IdentifiersURN: urn:nbn:se:liu:diva-103949DOI: 10.1109/TAC.1985.1103995OAI: oai:DiVA.org:liu-103949DiVA: diva2:693285